# SDR DXTA200601727

- Difficulty date: November 14, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N956QS
- Make and model: Cessna 750
- Aircraft serial: 7500156
- Aircraft time: 5,722 hours, 3,628 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Insulation
- Condition: Burned
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

STARTED BOTH ENGINES, COCKPIT FLOOD LIGHTS ON. READY TO TAXI. COCKPIT FLOOD LIGHTS GO OUT ON THEIR OWN, STRONG ELECTRICAL BURNING ODOR IN COCKPIT. SHUT AIRCRAFT DOWN ASAP AND UNPLUGGED BATERIES.  LOCATED AT KAPA-DID NOT DEPART AIRPORT. VERIFIED SQUAWK. REMOVED HEADLINER INSPECTED WIRES & BULBS REPLACED BOTH FLOOD LIGHT BULBS, FOUND INSULATION MAKING CONTACT WITH BULB,  INSTALLED A HEATSHIELD, REPOSITIONED INSULATION AROUND FLOOD LIGHTS, REASSEMBLED HEADLINER, RAN FOR 1 HOUR WITH NO DEFECTS NOTED IAW CESSNA 750 IMM 25-10-12.
